MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the customer reported that the autopulse platform (sn (b)(6)) displayed user advisory (ua) 02 (compression tracking error) error message after the first compression.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint that the autopulse platform (b)(6) displayed user advisory (ua) 02 (compression tracking error) error message after the first compression was confirmed during review of the archive data and functional testing.The root cause was due to a failure of both single point load cells.The archive data review showed multiple ua02 error messages on the event date, thus confirming the reported complaint.The autopulse platform failed the initial functional testing due to the displayed ua02 error message, thus confirming the reported complaint.As the drive shaft rotates and tightens the lifeband, the load sensors did not see the expected increase in load.The load cell characterization test indicated both single point load cells were defective.Both load cells were replaced to remedy the reported complaint.Subsequently, the platform was re-evaluated through the run_in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Following service, the autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number sn (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22571524
Report Number3010617000-2025-00486
Device Sequence Number11767739
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown